MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 99% stenosed target lesion was located in the non-tortuous and severely calcified distal left main and proximal left anterior descending artery.A 2.25 x 12mm synergy xd drug-eluting stent (des) was advanced for treatment.However, while crossing the lesion, the stent shaft broke at approximately 15cm from the hub.The device was pulled out intact, then broke completely outside of patient's body.Another 2.25 x 12mm synergy des was used and completed the procedure successfully.No patient complications were reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16418333
Report Number2124215-2023-07762
Device Sequence Number16975941
Product Code NIQ
UDI-Device Identifier08714729980711
UDI-Public08714729980711
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberH7493941812220
Device Lot Number0030302285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown